Issue
Volume 5, Number 4

Articles in the Issue:

Regular Articles:
Meng-Zhao Qin
A Monotonically Convergent Iterative Method For Large Sparse Nonlinear Equations
J. Comp. Math., 5 (1987), pp. 287-296. Abstract
pdf
Full Article

Bo-Ling Guo
The Spectral Method For Symmetric Regularized Wave Equations
J. Comp. Math., 5 (1987), pp. 297-306. Abstract
pdf
Full Article

Zhao-Yong You and Xiao-Jun Chen
A Two-Sided Interval Iterative Method For The Finite Dimensional Nonlinear Systems
J. Comp. Math., 5 (1987), pp. 307-315. Abstract
pdf
Full Article

Jiao-Xun Kuang
On The Minimum Property Of The Pseudo X-Condition Number For A Linear Operator
J. Comp. Math., 5 (1987), pp. 316-324. Abstract
pdf
Full Article

Jun Zou
A New Fast Solver-Monotone MG Method (MMG)
J. Comp. Math., 5 (1987), pp. 325-335. Abstract
pdf
Full Article

Zhi-Qiang Cai
The Multigrid Method With Correction Procedure
J. Comp. Math., 5 (1987), pp. 336-341. Abstract
pdf
Full Article

Zi-Luan Wei
An Interior Point Method For Linear Programming
J. Comp. Math., 5 (1987), pp. 342-351. Abstract
pdf
Full Article

Ji-Guang Sun
On Numerical Methods For Robust Pole Assignment In Control System Design (II)
J. Comp. Math., 5 (1987), pp. 352-363. Abstract
pdf
Full Article

Sui-Yang Chen and Ben-Yu Guo
The Asymptotic Behavior And The Convergence Of The Solution Of A Reaction-Diffusion Difference Scheme In A Circular Region
J. Comp. Math., 5 (1987), pp. 364-375. Abstract
pdf
Full Article

Jia-Chang Sun and Kang Zhao
On The Structure Of Bezier Nets
J. Comp. Math., 5 (1987), pp. 376-382. Abstract
pdf
Full Article